sexologist-icon

Diane 35 side effects

I have pcod problems and taking Diane 35, but guessing facing some problems because of this med. Like nausea, ithiching, weight gain and also there is not much improvement in my acne. I took this medecine for 2 month can I stop this.
views-icons 149 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore
Birth control pills especially the above mentioned one are synthetic hormones with potential serious side effects if taken over long term in a broken down endocrine system like PCOD. If you really want to know the root cause of this issue and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rachna Verma
Gynecologist 21 yrs exp Delhi
Will depend on severity of p.c.o.d. On usg and amh report. .please send these reports
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO